# SDR USAA070449

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601284
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD END UPPER & LOWER T/E DELAMINATED.  REMOVED DAMAGED AREA, FABRICATED INTERNAL & EXTERNAL DOUBLERS & INSTALLED.  DEFECT SIZE:  9 INCHES.
